Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

September 10, 2015Clarke County, Mississippi

NWS Jackson, MS issued this special weather statement at Sep 10, 2015, 3:21 PM CDT for Clarke County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2015, 3:21 PM CDT (20:21 UTC)
Expired
Sep 10, 2015, 3:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 126 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WWUS84 KJAN 102021
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU SEP 10 2015
 
MSZ058-102045-
CLARKE MS-
321 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARKE COUNTY UNTIL 345
PM CDT...

AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SABLE TO NEAR
ORANGE...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SABLE AROUND 330 PM CDT.
  MIDDLETON AND SYKES AROUND 340 PM CDT.
  QUITMAN AND SNELL AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PACHUTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3201 8846 3203 8891 3217 8891 3223 8880
      3223 8843
TIME...MOT...LOC 2021Z 268DEG 22KT 3216 8874 3206 8888 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Sep 10, 3:18 PM CDT, 3 minutes earlier.

Area forecast discussion, Sep 10, 3:18 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT THU SEP 10 2015

.DISCUSSION...COLD FRONT...ALONG AN ELD...GWO...CBM LINE AT
19Z...WILL CONTINUE TO LIMP SOUTH TONIGHT WITH SCATTERED SHOWERS AND
THUNDERSTORMS ALONG AND SOUTH OF IT...MAINLY DURING THE EVENING. THE
FRONT WILL TEMPORARILY STALL OVER THE FAR SOUTH TOWARD MORNING.

MEANWHILE...IMPRESSIVE MID LEVEL TROF DIGGING OVER THE MS VALLEY
TONIGHT WILL PUSH A STRONG COLD FRONT INTO THE AREA BY FRIDAY
AFTERNOON. WHILE THE BEST COVERAGE OF STORMS LOOKS TO BE OVER THE
SOUTH IN PROXIMITY TO STALLED BOUNDARY...INCOMING COLD FRONT SHOULD
BE CLOSE ENOUGH BY MID/LATE AFTERNOON TO FIRE OFF A GOOD SCATTERING
OF SHOWERS AND A FEW THUNDERSTORMS OVER THE NORTH. THE FRONT WILL
CONTINUE A STRONG SOUTHWARD PUSH WITH CONVECTION PUSHING THROUGH THE
MAJORITY OF THE FORECAST AREA DURING THE EVENING AND OVERNIGHT. THE
EXCEPTION WILL BE THE FAR SE WHERE CONVECTION WILL CONTINUE INTO
SATURDAY MORNING...BUT EXPECT THIS AREA TO EXIT BEFORE NOON.

MUCH COOLER/DRIER AIR WILL POUR INTO THE REGION LATE FRIDAY
NIGHT/SATURDAY. WHILE WOULD NOT NECESSARILY EXPECT A GOOD
RADIATIONAL COOLING NIGHT WITH SURFACE HIGH PRESSURE STILL TO THE
NORTHWEST OF THE AREA...OVER AR...AND EXPECTED COLD AIR ADVECTION
CONTINUING SATURDAY NIGHT...LOW TO MID 40S DEWPOINTS WILL HAVE
ALREADY BEEN RESIDENT OVER THE AREA SOME 6-8 HOURS BEFORE DAWN
SUNDAY. THUS...WITH SUCH DRY AIR AND RELATIVELY LIGHT WINDS
OVERNIGHT...THINK DECOUPLING WILL OCCUR RESULTING IN TEMPS FALLING
OFF TO THEIR LOWEST POTENITAL OF LOW TO MID 50S.

WHILE THE CENTER OF THE SURFACE HIGH PRESSURE WILL MOVE EAST INTO
THE TN VALLEY SUNDAY NIGHT...RIDGE AXIS WILL EXTEND SW FROM THERE
ACROSS THE CWA. LIGHT WINDS DURING THE EARLY EVENING ALONG WITH
CONTINUED DRY AIR WILL ALLOW FOR ANOTHER GOOD RADIATIONAL COOLING
NIGHT AND TEMPS TO ONCE AGAIN FALL INTO THE LOW TO MID 50S./26/

CONCERNING STORM POTENTIAL FRIDAY EVENING...THERE IS A STRONG SIGNAL
IN THE GUIDANCE FOR AT LEAST A BROKEN LINE OF STORMS TO DEVELOP
AHEAD OF THE COLD FRONT EARLY FRIDAY EVENING OVER NORTHERN PORTIONS
OF THE ARKLAMISS. THE TIMING SUGGESTS THERE MAY BE SOME
IMPACTS...MAINLY DUE TO LIGHTNING...FOR OUTDOOR ACTIVITIES DURING
THAT TIME FRAME. FOR NOW THE MODEL CONSENSUS IS THAT THERE WILL BE
FAIRLY STEEP MID LEVEL LAPSE RATES (H850-500 6.5 TO 7 DEG
C/KM)...BUT BOUNDARY LAYER QUALITY WILL BE RELATIVELY LOW GIVEN THE
DRIER DEWPOINTS PRECEDING THE FRONTAL CONVERGENCE AND EXPECT MIXED-
LAYER BASED INSTABILITY TO BE WEAK. THE COMBINATION OF LIFT AND DEEP
LAYER FLOW SHOULD BE SUFFICIENT FOR MULTICELL CONVECTION...AND 0-3KM
SHEAR VECTORS OF 15-20KTS MAY SUPPORT A FEW STRONG WIND GUSTS WHERE
ANY FAVORABLE SECTOR/SEGMENT ORIENTATION OCCURS. WILL HOLD OFF ON
ANY EXPLICIT MENTION OF STRONG/SEVERE STORMS IN HWO/GRAPHICS GIVEN
QUESTIONABLE INSTABILITY. /EC/

&&

.AVIATION...SCATTERED SHRA/TSRA WILL BE MOST PREVALENT IN SOUTHERN
PORTIONS OF THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON AND
INTO THE EARLY EVENING. THERE IS SOME CHANCE FOR LIFR FOG/STRATUS
LATE TONIGHT INTO EARLY FRIDAY MORNING AT HBG GIVEN THE PRESENCE OF
A WEAK FRONT AND HIGH BOUNDARY LAYER MOISTURE WITH LIGHT MIXING.
OTHER SITES WILL MOST LIKELY EXPERIENCE MVFR RESTRICTIONS DUE TO
MIST IF ANYTHING. VFR CONDITIONS WILL PREVAIL THEREAFTER...BUT
ANOTHER ROUND OF TSRA LOOKS PROBABLE ALONG/AHEAD OF A STRONG COLD
FRONT FRIDAY EVENING WITH GREATEST POTENTIAL AT GLH/GWO/GTR EARLY
FRIDAY EVENING. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  87  66  80 /  21  34  51  13
MERIDIAN      70  87  66  80 /  27  30  55  17
VICKSBURG     72  87  64  80 /  20  33  41  13
HATTIESBURG   72  86  69  82 /  42  55  31  28
NATCHEZ       71  85  67  79 /  42  47  37  16
GREENVILLE    69  89  62  77 /  13  44  35  13
GREENWOOD     68  87  61  77 /  13  48  48  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

26/EC
Hazardous weather outlook, Sep 10, 2:18 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT THU SEP 10 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
218 PM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Sep 10, 1:29 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT THU SEP 10 2015

MSZ049-101900-
RANKIN MS-
129 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN COUNTY UNTIL
200 PM CDT...

AT 129 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR JOHNS...OR 12 MILES EAST OF BRANDON...MOVING SOUTHEAST AT 15
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JOHNS AROUND 140 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PUCKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3205 8980 3220 8996 3223 8985 3230 8978
      3228 8973 3205 8973
TIME...MOT...LOC 1829Z 309DEG 12KT 3221 8981

19
Special weather statement, Sep 10, 1:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
140 PM CDT THU SEP 10 2015

MSZ051-101930-
NEWTON MS-
140 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEWTON COUNTY UNTIL 230
PM CDT...

AT 140 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STRATTON TO NEAR
CONEHATTA...AND MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  STRATTON AROUND 145 PM CDT.
  DECATUR AROUND 200 PM CDT.
  LAWRENCE AROUND 210 PM CDT.
  NEWTON AROUND 225 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3227 8921 3237 8932 3247 8932 3258 8916
      3258 8915 3245 8891 3245 8892
TIME...MOT...LOC 1840Z 315DEG 13KT 3253 8911 3241 8930

19
Special weather statement, Sep 10, 2:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT THU SEP 10 2015

MSZ066-102030-
JONES MS-
241 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JONES COUNTY UNTIL
330 PM CDT...

AT 241 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MILL CREEK...OR 10 MILES SOUTHEAST OF LAUREL...MOVING SOUTHEAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL JONES
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PINEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3161 8913 3178 8897 3176 8894 3147 8895
TIME...MOT...LOC 1941Z 316DEG 25KT 3162 8899

19
Special weather statement, Sep 10, 3:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU SEP 10 2015

LAZ026-MSZ060-102045-
CONCORDIA LA-ADAMS MS-
307 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN ADAMS COUNTIES UNTIL 345 PM
CDT...

AT 307 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DEER PARK...OR NEAR MONTEREY...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SLOCUM AROUND 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3138 9178 3143 9175 3144 9172 3150 9172
      3149 9161 3132 9142 3132 9147 3129 9147
      3128 9149 3126 9148 3123 9149 3121 9153
      3124 9154 3124 9156 3121 9159 3118 9159
      3114 9162 3107 9158
TIME...MOT...LOC 2007Z 323DEG 17KT 3138 9165

19
Special weather statement, Sep 10, 3:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT THU SEP 10 2015

MSZ057-102100-
JASPER MS-
308 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JASPER COUNTY UNTIL 400
PM CDT...

AT 308 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOSS...OR NEAR STRINGER...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOSS AROUND 320 PM CDT.
  HEIDELBERG AROUND 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3181 8922 3191 8929 3201 8912 3183 8892
TIME...MOT...LOC 2008Z 323DEG 17KT 3191 8915

19
Special weather statement, Sep 10, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU SEP 10 2015

MSZ058-102045-
CLARKE MS-
321 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARKE COUNTY UNTIL 345
PM CDT...

AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SABLE TO NEAR
ORANGE...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SABLE AROUND 330 PM CDT.
  MIDDLETON AND SYKES AROUND 340 PM CDT.
  QUITMAN AND SNELL AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PACHUTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3201 8846 3203 8891 3217 8891 3223 8880
      3223 8843
TIME...MOT...LOC 2021Z 268DEG 22KT 3216 8874 3206 8888

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:09 PM CDTSpecial Weather StatementJANScott51 min
Sep 9, 7:14 PM CDTSpecial Weather StatementJANRankin46 min
Sep 9, 7:16 PM CDTSpecial Weather StatementJANNoxubee44 min
Sep 9, 8:04 PM CDTSpecial Weather StatementJANKemper11 min
Sep 10, 1:29 PM CDTSpecial Weather StatementJANRankin31 min
Sep 10, 1:40 PM CDTSpecial Weather StatementJANNewton50 min
Sep 10, 2:41 PM CDTSpecial Weather StatementJANJones49 min
Sep 10, 3:08 PM CDTSpecial Weather StatementJANJasper52 min
Sep 10, 3:24 PM CDTSpecial Weather StatementJANAdams51 min
Sep 10, 3:33 PM CDTSpecial Weather StatementJANSimpson42 min
Sep 10, 3:38 PM CDTSpecial Weather StatementJANSimpson52 min
Sep 10, 4:02 PM CDTSpecial Weather StatementJANClarke28 min
Sep 10, 4:25 PM CDTSpecial Weather StatementJANAdams35 min
Sep 10, 4:56 PM CDTSpecial Weather StatementJANCovington49 min
Sep 10, 3:07 PM CDTSpecial Weather StatementJANConcordia38 min
Sep 10, 3:49 PM CDTSpecial Weather StatementJANConcordia26 min
Sep 10, 4:45 PM CDTSpecial Weather StatementJANTensas45 min
Sep 10, 5:40 PM CDTSpecial Weather StatementJANTensas35 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.